# SDR FDEA202102100322

- Difficulty date: February 10, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , FOUND SEAT TRACK CROWN WORN AT STATION   799 , X = 8.5 .  MAIN DECK CARGO COMPARTMENT - CABIN AT SEAT TRACK STATION 799 , X = 8.5 WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 849 TO EXISTING SPLICE STATION 785 , X = 8.5 AS PER SRM 53-00-52-2R REPAIR   1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
